Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 144, NWS Tulsa, OK

July 8, 2012Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 8, 2012, 6:41 PM CDT for Cherokee County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2012, 6:41 PM CDT (23:41 UTC)
Expired
Jul 8, 2012, 7:30 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:59 PM CDTTSTM WND DMGLost City, OKSHED TYPE BUILDING BLOWN OVER AND 6 INCH DIAMETER TREE UPROOTED. REPORT RELAYED BY MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS54 KTSA 082341
SVRTSA
OKC021-090030-
/O.NEW.KTSA.SV.W.0144.120708T2341Z-120709T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 730 PM CDT

* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
  LOST CITY AND WAS NEARLY STATIONARY.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOST
  CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3594 9520 3607 9519 3607 9493 3594 9494
TIME...MOT...LOC 2341Z 090DEG 0KT 3601 9506

$$
2 follow-up statements
413 
WWUS54 KTSA 090002
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
702 PM CDT SUN JUL 8 2012

OKC021-090030-
/O.CON.KTSA.SV.W.0144.000000T0000Z-120709T0030Z/
CHEROKEE OK-
702 PM CDT SUN JUL 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WESTERN CHEROKEE COUNTY...

AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOST CITY...
MOVING WEST AT 10 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3607 9503 3594 9505 3594 9520 3607 9519
TIME...MOT...LOC 0002Z 088DEG 8KT 3600 9513

$$
930 
WWUS54 KTSA 090027
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT SUN JUL 8 2012

OKC021-090037-
/O.EXP.KTSA.SV.W.0144.000000T0000Z-120709T0030Z/
CHEROKEE OK-
727 PM CDT SUN JUL 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHEROKEE COUNTY
EXPIRES AT 730 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3607 9503 3594 9505 3594 9520 3607 9519
TIME...MOT...LOC 0027Z 088DEG 8KT 3600 9520

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:20 PM CDT, 21 minutes earlier.

Area forecast discussion, Jul 8, 6:20 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT SUN JUL 8 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... SCATTERED THUNDERSTORMS WILL CONTINUE TO POP UP
AROUND THE REGION UNTIL AROUND SUNSET. THIS WILL BE COVERED WITH
VCTS IN ALL TAFS. VFR CONDITIONS WILL OTHERWISE PREVAIL AT ALL SITES
THROUGHOUT THE FORECAST PERIOD. THUNDERSTORM CHANCES WILL INCREASE
AT ALL SITES BEGINNING MONDAY MORNING. PROB30 GROUPS ARE IN ALL
TAFS AFTER 15Z.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SUN JUL 8 2012/

DISCUSSION...
AREAS ALONG AND SOUTH OF THE WIND SHIFT WHICH IS CURRENTLY FROM
SOUTHWEST OKLAHOMA NORTHEASTWARD INTO NORTHWEST ARKANSAS WILL HAVE
THE HIGHEST COVERAGE OF LATE AFTERNOON AND EVENING STORMS. LESSER
DCAPE IN PLACE THIS AFTERNOON WHICH IS EXPECTED TO MAKE THE
DAMAGING DOWNBURST POTENTIAL MORE ISOLATED THAN YESTERDAY. THE
DEEPER MOIST AXIS CHARACTERIZED BY PRECIPITABLE WATER VALUES NEAR
2 INCHES WILL REMAIN OVER EASTERN AREAS OF THE FORECAST AREA
THROUGH MONDAY...WHERE THE HIGHER COVERAGE OF CONVECTION IS
EXPECTED. ALSO AREAS IN CLOSE PROXIMITY TO THE SURFACE BOUNDARY
WILL ALSO SEE AN UPTICK IN CONVECTIVE CHANCES.

THE BOUNDARY WILL CONTINUE TO WORK SOUTHWARD MONDAY AND THROUGH
THE AREA BY TUESDAY. THE POST FRONTAL AIR ALONG WITH AMPLE
AFTERNOON CLOUDINESS SHOULD KEEP TEMPS NEAR NORMAL MONDAY WITH A
SLOW INCREASE IN TEMPS THEREAFTER. THE DEEP MOISTURE WILL ALSO BE
PUSHED SOUTHWARD...AND PRECIP CHANCES WILL WANE FROM MID TO LATE
WEEK. EXTENDED DATA CONTINUE TO MAINTAIN A WEAKNESS IN THE UPPER
RIDGING OVER THE AREA INTO NEXT WEEKEND. DEWPOINTS LOOK TO
INCREASE AGAIN BY NEXT WEEKEND AS THE AFOREMENTIONED FRONTAL
BOUNDARY LOSES DEFINITION ACROSS THE GULF COAST REGION. PENDING
THE DEVELOPMENT OF THE PATTERN ALOFT...THERE MAY BE A RETURN OF
PRECIP CHANCES BY THE WEEKEND ALONG WITH HIGHER AFTERNOON HEAT
INDEX READINGS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Jul 8, 4:56 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SUN JUL 8 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
456 PM CDT SUN JUL 8 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING THROUGH MID EVENING.

DISCUSSION...
THUNDERSTORMS CONTINUE ACROSS A PORTION OF EASTERN OKLAHOMA AND
MUCH OF WESTERN ARKANSAS. THE STRONGEST STORMS WILL LIKELY PRODUCE
LOCALIZED HEAVY RAIN AND MAY ALSO PRODUCE DAMAGING DOWNBURST
WINDS. THE GREATEST RISK WILL BE BEFORE SUNSET WHEN THE HOT
CONDITIONS MAKE IT POSSIBLE FOR EVEN WEAK STORMS TO PRODUCE STRONG
WINDS. THE DAMAGING WIND RISK WILL DIMINISH BY MID EVENING...
ALTHOUGH SCATTERED STORMS WILL REMAIN POSSIBLE THROUGH THE NIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL GRADUALLY DEVELOP IN THE AREA OVER THE NEXT 24
HOURS AS COOL AIR FROM THE NORTH COMBINES WITH COOLER OUTFLOW AIR
GENERATED BY THE SHOWERS AND STORMS. THIS FRONT WILL BE RATHER
DIFFUSE AND SLOW MOVING...SO THUNDERSTORM CHANCES WILL CONTINUE
ACROSS MOST OF THE AREA THROUGH TUESDAY AND LINGER IN SOUTHEAST
OKLAHOMA INTO WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 8, 5:07 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT SUN JUL 8 2012

OKZ068-072-082230-
CHEROKEE OK-SEQUOYAH OK-
507 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND NORTHWESTERN SEQUOYAH

AT 507 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF CHEROKEE LANDING STATE PARK...MOVING SOUTH AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MARBLE
CITY...BOX...COOKSON...LAKE TENKILLER STATE PARK AND CHEROKEE LANDING
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3586 9481 3557 9481 3556 9513 3559 9513
      3584 9506
TIME...MOT...LOC 2207Z 011DEG 8KT 3577 9496
Special weather statement, Jul 8, 5:19 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT SUN JUL 8 2012

OKZ069-082245-
ADAIR OK-
519 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL ADAIR

AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
BARON...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MARIETTA...STILWELL...BARON...CHRISTIE AND
ADAIR STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3576 9450 3573 9481 3596 9479 3598 9456
TIME...MOT...LOC 2219Z 354DEG 7KT 3592 9466
Special weather statement, Jul 8, 5:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT SUN JUL 8 2012

ARZ001-OKZ063-082315-
BENTON AR-DELAWARE OK-
543 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     EASTERN DELAWARE

AT 543 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF MAYSVILLE...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MAYSVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3637 9446 3637 9466 3650 9462 3650 9448
TIME...MOT...LOC 2243Z 000DEG 9KT 3647 9456
Special weather statement, Jul 8, 5:58 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SUN JUL 8 2012

OKZ073-082330-
PITTSBURG OK-
558 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 558 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MCALESTER...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...HAILEYVILLE...DOW...
BACHE...ALDERSON AND KREBS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3481 9556 3478 9584 3505 9580 3507 9570
TIME...MOT...LOC 2258Z 351DEG 13KT 3498 9574
Special weather statement, Jul 8, 6:02 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT SUN JUL 8 2012

OKZ068-082330-
CHEROKEE OK-
602 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE

AT 602 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF TAHLEQUAH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH AND CHEROKEE LANDING STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3602 9491 3576 9489 3576 9513 3602 9513
TIME...MOT...LOC 2302Z 009DEG 8KT 3593 9503
Special weather statement, Jul 8, 6:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT SUN JUL 8 2012

OKZ068-082345-
CHEROKEE OK-
615 PM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF TAHLEQUAH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH...HULBERT AND LOST CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9490 3576 9494 3579 9513 3581 9513
      3581 9521 3608 9511
TIME...MOT...LOC 2315Z 014DEG 7KT 3598 9503

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:17 PM CDTSpecial Weather StatementTSAOttawa28 min
Jul 7, 7:41 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 7, 7:58 PM CDTSpecial Weather StatementTSACraig32 min
Jul 7, 8:10 PM CDTSpecial Weather StatementTSACraig35 min
Jul 8, 1:17 PM CDTSpecial Weather StatementTSAAdair43 min
Jul 8, 2:39 PM CDTSpecial Weather StatementTSALeFlore36 min
Jul 8, 4:07 PM CDTSpecial Weather StatementTSADelaware38 min
Jul 8, 4:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Jul 8, 4:26 PM CDTSpecial Weather StatementTSAAdair34 min
Jul 8, 4:29 PM CDTSpecial Weather StatementTSAPushmataha31 min
Jul 8, 4:40 PM CDTSpecial Weather StatementTSAHughes35 min
Jul 8, 5:07 PM CDTSpecial Weather StatementTSACherokee23 min
Jul 8, 5:19 PM CDTSpecial Weather StatementTSAAdair26 min
Jul 8, 5:43 PM CDTSpecial Weather StatementTSADelaware32 min
Jul 8, 5:58 PM CDTSpecial Weather StatementTSAPittsburg32 min
Jul 8, 6:02 PM CDTSpecial Weather StatementTSACherokee28 min
Jul 8, 6:15 PM CDTSpecial Weather StatementTSACherokee30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.